Reactions 1680, p216 - 2 Dec 2017 Acute psychosis: case report A 20-year-old woman developed acute psychosis following prophylactic therapy with mefloquine [route, dosage and duration of treatment to reaction onset not stated]. The woman presented with acute psychosis, a week after receiving a prophylactic course of mefloquine for malaria following a vacation. She was started on treatment with risperidone. However, risperidone did not improve the symptoms and hence therapy was transitioned to asenapine which led to modest effect. she was discharged home. Later, it was reported that she was doing well and had started her routine. Author comment: "Antimalarial treatments are known to cause a variety of neuropsychiatric side effects. Here we present a case of acute psychosis that began after a prophylactic course of mefloquine." Rodriguez-Perez EJ, et al. Psychosis in a patient receiving malaria chemoprophylaxis-case report and brief literature review. CNS Spectrums 22: 72, No. 1, Feb 2017. Available from: URL: http://doi.org/10.1017/ S1092852916000900 [abstract] - USA 803284830 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud